# SDR DU4R2006544

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION AND CRACK IN AFT ACCESSORY TAIL COMPT O/H AT FS 1418 S-2R.  REMOVED CRACKED STRINGER, FABRICATED AND INSTALLED STRINGER REPAIR 15-1/8" BY 2-1/4" FROM 7075-T6511 60-4640 EXTRUSION IAW MD-80 SRM 53-02D, AND 51-30-5.
